Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 27, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Apr 9, 2016, 3:59 PM EDT. It took effect at Apr 10, 2016, 5:00 AM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2016, 3:59 PM EDT (19:59 UTC)
- In effect from
- Apr 10, 2016, 5:00 AM EDT
- Expired
- Apr 10, 2016, 10:00 PM EDT
- In force
- 17 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
644 WHUS73 KIWX 091959 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 359 PM EDT SAT APR 9 2016 LMZ043-046-100400- /O.CAN.KIWX.SC.Y.0026.000000T0000Z-160409T2100Z/ /O.NEW.KIWX.SC.Y.0027.160410T0900Z-160411T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 359 PM EDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM EDT SUNDAY. THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON HAS BEEN CANCELLED. * WINDS: SOUTHEAST WIND INCREASING TO 15 TO 25 KNOTS OVERNIGHT VEERING SOUTH FOR SUNDAY. GUSTS TO 30 KNOTS LATE TONIGHT AND SUNDAY. * WAVES: 2 TO 5 FEET LATE TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
649 WHUS73 KIWX 100226 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1026 PM EDT SAT APR 9 2016 LMZ043-046-101030- /O.CON.KIWX.SC.Y.0027.160410T0900Z-160411T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1026 PM EDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM EDT SUNDAY. * WINDS: SOUTHEAST WIND INCREASING TO 15 TO 25 KNOTS LATE TONIGHT VEERING SOUTH FOR SUNDAY. GUSTS TO 30 KNOTS. * WAVES: 2 TO 5 FEET LATE TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
881 WHUS73 KIWX 100759 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 359 AM EDT SUN APR 10 2016 LMZ043-046-101600- /O.CON.KIWX.SC.Y.0027.160410T0900Z-160411T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 359 AM EDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: SOUTH WIND TO 30 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
713 WHUS73 KIWX 101455 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1055 AM EDT SUN APR 10 2016 LMZ043-046-102300- /O.CON.KIWX.SC.Y.0027.000000T0000Z-160411T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1055 AM EDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: SOUTH WIND TO 30 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
459 WHUS73 KIWX 101950 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 350 PM EDT SUN APR 10 2016 LMZ043-046-110200- /O.EXT.KIWX.SC.Y.0027.000000T0000Z-160411T0200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 350 PM EDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 20 KNOTS BECOMING NORTHWEST 10 TO 15 KNOTS AFTER MIDNIGHT. GUSTS UP TO 25 KNOTS THIS EVENING. * WAVES: 3 TO 4 FEET SUBSIDING TO 1 TO 3 FEET LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 3:44 PM EDT, 15 minutes earlier.
Area forecast discussion, Apr 9, 3:44 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 344 PM EDT SAT APR 9 2016 .SYNOPSIS... ISSUED AT 338 PM EDT SAT APR 9 2016 A RIDGE OF HIGH PRESSURE BUILDING INTO THE AREA WILL RESULT IN DECREASING CLOUDS THIS EVENING. CLOUDS WILL INCREASE AGAIN LATER TONIGHT AS THE NEXT SYSTEM APPROACHES FROM THE WEST. PRECIPITATION WITH THIS SYSTEM MAY BEGIN AS A BRIEF PERIOD OF LIGHT SNOW...LIGHT SLEET...AND LIGHT FREEZING RAIN LATE TONIGHT INTO EARLY SUNDAY MORNING...BUT CHANGEOVER TO RAIN BY MID MORNING SUNDAY. LOW TEMPERATURES TONIGHT WILL RANGE FROM THE LOWER 20S ACROSS SOUTH CENTRAL LOWER MICHIGAN TO TO THE UPPER 20S TO AROUND 30 ACROSS NORTHWEST INDIANA. HIGH TEMPERATURES ON SUNDAY WILL RANGE FROM THE MID TO UPPER 40S NORTH TO LOWER 50S SOUTH. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 338 PM EDT SAT APR 9 2016 PRIMARY FORECAST CONCERN FOR THE SHORT TERM WILL BE POTENTIAL MIXED PRECIP LATE TONIGHT/EARLY SUNDAY MORNING. IN THE NEAR TERM...STRONG LOW/MID LEVEL SUBSIDENCE WILL OVERSPREAD THE FORECAST AREA LATE AFTERNOON/EARLY EVENING. LOWERING SUBSIDENCE INVERSION OVER NEXT SEVERAL HOURS WILL PROMOTE DIMINISHING DEPTH TO DIURNALLY BASED INSTABILITY BUT WITH STEEP LOW LEVEL LAPSE RATES PERSISTING SCT LIGHT SNOW SHOWERS/FLURRIES LIKELY TO LINGER THROUGH ABOUT 22Z. DIMINISHING WINDS AND CLEARING SKIES THIS EVENING SHOULD ALLOW FOR SHARP TEMPERATURE DROP OFFS EARLY EVENING AND LOW TEMPERATURES MAY BE REACHED DURING THE EARLY TO MID EVENING HOURS. NO SIGNIFICANT CHANGE MADE TO PREVIOUSLY FORECASTED MINS FROM AROUND 20 FAR NORTHEAST TO UPPER 20S FAR SOUTHWEST. LOW LEVEL HEIGHT GRADIENT WILL STRENGTHEN OVERNIGHT AS LOW LEVEL ANTICYCLONE QUICKLY SHIFTS TO THE EAST AND LEE TROUGH BEGINS TO EMERGE ACROSS THE CENTRAL/NORTHERN PLAINS. A PAIR OF UPPER LEVEL PV ANOMALIES WILL BE THE MAIN PLAYERS FOR LOCAL WEATHER...ONE ASSOCIATED WITH BROADER NORTHERN STREAM TROUGH WORKING ACROSS SOUTH CENTRAL CANADA THIS AFTERNOON AND A MORE SHEARED PV ANOMALY EMANATING FROM CUT OFF UPPER LOW OFF BAJA OF CALIFORNIA COAST. STRONG SOUTHWEST FLOW WILL DEVELOP AHEAD OF THESE DISTURBANCES LATE TONIGHT WITH 50+ KNOT FLOW IN 295K-300K LAYER AND A CHANNEL OF STRONGER ISENTROPIC UPGLIDE AFFECTING PRIMARILY NORTHERN THIRD/HALF OF THE FORECAST AREA LATE TONIGHT/EARLY SUNDAY MORNING. BULK OF GUIDANCE CONTINUES TO DEPICT LIGHT PRECIP DEVELOPING ACROSS NORTHERN ILLINOIS/SOUTHERN WISCONSIN OVERNIGHT...EVENTUALLY SHIFTING ACROSS FAR NORTHERN INDIANA/SOUTHERN LOWER MICHIGAN AFTER 09Z. PRECIPITATION TYPE FORECAST WILL BE A TRICKY ONE GIVEN DEVELOPMENT OF WARM LAYER IN STRONG ADVECTIVE REGIME AND MAINTENANCE OF DRY SUBCLOUD LAYER ALLOWING FOR EVAPORATIVE COOLING IMPACTS AT PRECIP ONSET. SLEET LIKELY TO BE THE PRIMARY PRECIP TYPE AT ONSET GIVEN FORECASTED THERMAL PROFILES WITH SOME THREAT OF A VERY BRIEF PERIOD OF LIGHT FREEZING RAIN. CONFIDENCE REMAINS LOW ON IMPACTS WITH THIS MIXED PRECIP POTENTIAL AS PROFILES CONDUCIVE FOR MIXED PRECIP SHOULD EXIST AT A TIME WHEN LACK OF DEEP MOISTURE WOULD SUPPORT ONLY MINIMAL PRECIP RATES. WILL MAINTAIN VERY LIGHT SNOW/SLEET ACCUMULATIONS OF ONE HALF INCH OR LESS ACROSS THE FAR NORTH...AND TRACE-0.01 FORECAST FOR ICE. PRECIP SHOULD TRANSITION TO RAIN FROM WEST TO EAST DURING THE EARLY TO MID MORNING HOURS. LARGER SCALE FRONTAL RESPONSE TO ALLOW FOR INCREASING RAIN COVERAGE LATE MORNING AND ESPECIALLY DURING AFTERNOON-EARLY EVENING AS NORTHERN STREAM TROUGH REACHES THE UPPER MIDWEST. WILL KEEP LIKELY- CATEGORICAL POPS GOING DURING AFTERNOON...HIGHEST ACROSS THE NORTH AND WEST. BREEZY CONDITIONS ALSO FOR SUNDAY WITH SOUTH WINDS OF 15 TO 25 MPH WITH A FEW GUSTS TO 30 MPH. && .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 338 PM EDT SAT APR 9 2016 FORECAST PERIOD TO BEGIN WITH LOW PRESSURE SYSTEM MOVING ACROSS US/CANADIAN BORDER DRAGGING COLD FRONT THROUGH THE AREA. MODELS SHOWING SLIGHT DIFFERENCES IN TIMING OF FRONT CLEARING THE AREA AS TAIL END OF FRONT WILL TAP INTO SOUTHERN STREAM ENERGY EJECTING OUT OF UPPER LOW OVER SW US. FRONTAL WAVE WILL DEVELOP IN RESPONSE AND PUSH INTO WESTERN TN VALLEY MONDAY AFTERNOON RESULTING IN MOISTURE OVERRUNNING INTO BACKSIDE OF COLD FRONT AND KEEP SMALL CHANCE POPS LINGERING IN OUR FAR SE CWA INTO MONDAY EVENING. SURFACE HIGH PRESSURE THEN BUILDS INTO THE REGION ON TUESDAY AND BEGINS A WELCOMED STRETCH OF DRY WEATHER FOR THE REMAINDER OF THE FORECAST PERIOD. MEDIUM RANGE MODELS STILL INDICATING A TRANSITION TO A DEEP UPPER TROF OVER THE WESTERN US AND DOWNSTREAM RIDGING OVER THE PLAINS THAT WILL EVENTUALLY MOVE EASTWARD OVER THE GREAT LAKES REGION. BIGGEST UNCERTAINTY IN THIS TRANSITION WILL BE FATE OF SOUTHERN STREAM UPPER TROF THAT WILL PUSH EASTWARD INTO THE SOUTHERN PLAINS ON WEDNESDAY WHERE IT WILL ENCOUNTER DOWNSTREAM RIDGING... RESULT WILL BE SHEARING OUT AS IT UNDERCUTS UPPER RIDGE OR RIDING UP THE BACKSIDE OF THE RIDGE. EITHER SCENARIO SHOULD NOT CHANGE GOING DRY FCST BUT MAY HAVE ADDITIONAL CLOUD COVER LATE WEEK. AFTER A COLD START ON TUESDAY WITH HIGHS ONLY IN THE MID 40S...WARMING TREND WILL ENSUE WITH TEMPS EXPECTED TO CLIMB ABOVE NORMAL BY FRIDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 150 PM EDT SAT APR 9 2016 DRY AIR ENTRAINMENT AND INCREASED DIURNAL MIXING HAS ALLOWED FOR DIMINISHING LAKE EFFECT SNOW SHOWER TRENDS EARLY THIS AFTERNOON. SIGNIFICANT VSBY REDUCTIONS HAVE COME TO AN END FOR THE TERMINALS...WITH JUST A LOWER END POSSIBILITY OF SOME LINGERING MVFR VSBYS THROUGH AROUND 20Z. SKIES SHOULD CLEAR THIS EVENING BUT MID LEVEL CLOUDS WILL INCREASE AGAIN OVERNIGHT IN ADVANCE OF THE NEXT SYSTEM. PRECIP SHOULD BEGIN AS A WINTRY MIX LATE TONIGHT/EARLY SUNDAY MORNING AT KSBN...ALTHOUGH FORECAST SOUNDINGS WOULD SUGGEST SLEET THE MOST LIKELY PRECIP TYPE IN THE 10Z-14Z TIMEFRAME BEFORE CHANGING TO ALL RAIN MID MORNING SUNDAY. NORTHWEST WINDS WILL BECOME LIGHT AND VARIABLE THIS EVENING...AND THEN SOUTHEAST OVERNIGHT BEFORE VEERING MORE SOUTHERLY BY DAYBREAK. A FAIRLY STRONG GRADIENT WILL DEVELOP SUNDAY MORNING THAT WILL SUPPORT SOUTHERLY GUSTS TO AROUND 25 KNOTS THROUGH THE AFTERNOON. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY FROM 5 AM TO 5 PM EDT SUNDAY FOR LMZ043-046. && SYNOPSIS...MARSILI SHORT TERM...MARSILI LONG TERM...JAL AVIATION...MARSILI VISIT US AT WW.WEATHER.GOV/IWX FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 9, 2:44 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 244 PM EDT SAT APR 9 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-101845- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 244 PM EDT SAT APR 9 2016 /144 PM CDT SAT APR 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TONIGHT TEMPERATURES TONIGHT WILL RANGE FROM THE LOWER TO UPPER 20S WITH THE COLDEST TEMPERATURES EXPECTED ACROSS FAR NORTHEAST INDIANA...SOUTH CENTRAL LOWER MICHIGAN AND FAR NORTHWEST OHIO. THESE COLD TEMPERATURES MAY DAMAGE FRUIT TREES THAT HAVE ANY DEVELOPMENT OF BUDS OR BLOSSOMS. SOME LIGHT FREEZING RAIN AND SLEET ARE POSSIBLE LATE TONIGHT...MAINLY ACROSS SOUTHWEST LOWER MICHIGAN...NORTHWEST INDIANA...AND PORTIONS OF FAR NORTH CENTRAL INDIANA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A BRIEF PERIOD OF FREEZING RAIN AND SLEET IS POSSIBLE EARLY SUNDAY MORNING BEFORE CHANGING TO ALL RAIN BY MID MORNING. PATCHES OF ICE ARE POSSIBLE ON UNTREATED ROADS AND SIDEWALKS. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF ANY HAZARDOUS TRAVEL CONDITIONS LATE TONIGHT INTO SUNDAY MORNING WILL BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-101845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 244 PM EDT SAT APR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED AGAIN BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Apr 9, 11:41 AM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1141 AM EDT SAT APR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM SNOW 1 NW SOUTH BEND 41.69N 86.28W
04/09/2016 M2.5 INCH ST. JOSEPH IN BROADCAST MEDIA
STORM TOTAL.
&&
MCDLocal storm report, Apr 9, 11:44 AM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1144 AM EDT SAT APR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM SNOW GRANGER 41.74N 86.14W
04/09/2016 M2.0 INCH ST. JOSEPH IN PUBLIC
STORM TOTAL.
&&
MCDLocal storm report, Apr 9, 1:27 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
127 PM EDT SAT APR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW 1 E OSCEOLA 41.67N 86.06W
04/09/2016 M1.5 INCH ST. JOSEPH IN TRAINED SPOTTER
STORM TOTAL.
&&
MCDLocal storm report, Apr 9, 1:30 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
130 PM EDT SAT APR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM SNOW 2 ENE OSCEOLA 41.68N 86.04W
04/09/2016 M1.5 INCH ELKHART IN TRAINED SPOTTER
STORM TOTAL.
&&
MCDLocal storm report, Apr 9, 1:31 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
131 PM EDT SAT APR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 4 NNW NORTH ADAMS 42.01N 84.56W
04/09/2016 M2.5 INCH HILLSDALE MI COCORAHS
COCORAHS STATION JONESVILLE 5.9 ENE
/MI-HL-4/
0953 AM SNOW 1 ESE MAGICIAN LAKE 42.06N 86.14W
04/09/2016 M2.4 INCH CASS MI COCORAHS
COCORAHS STATION DOWAGIAC 5.3 NNW /MI-CS-2/
0800 AM SNOW 1 ENE LAGRANGE 41.65N 85.40W
04/09/2016 M1.9 INCH LAGRANGE IN COCORAHS
COCORAHS STATION LAGRANGE 1.3 ENE /IN-LG-5/
0800 AM SNOW 3 W NILES 41.84N 86.30W
04/09/2016 M1.6 INCH BERRIEN MI COCORAHS
COCORAHS STATION NILES 2.7 W /MI-BN-4/
0815 AM SNOW 2 WNW LEO-CEDARVILLE 41.22N 85.06W
04/09/2016 M1.5 INCH ALLEN IN COCORAHS
COCORAHS STATION LEO 2.2 NW /IN-AL-36/
0900 AM SNOW 2 W HANNA 41.41N 86.81W
04/09/2016 M1.0 INCH LA PORTE IN COCORAHS
COCORAHS STATION WANATAH 4.4 ESE /IN-LP-2/
0900 AM SNOW 2 E CONSTANTINE 41.84N 85.63W
04/09/2016 M1.0 INCH ST. JOSEPH MI COCORAHS
COCORAHS STATION CONSTANTINE 1.9 E /MI-SJ-4/
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Apr 9, 1:32 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
132 PM EDT SAT APR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW 1 E OSCEOLA 41.67N 86.06W
04/09/2016 M1.5 INCH ST. JOSEPH IN TRAINED SPOTTER
STORM TOTAL.
1230 PM SNOW 2 ENE OSCEOLA 41.68N 86.04W
04/09/2016 M1.5 INCH ELKHART IN TRAINED SPOTTER
STORM TOTAL.
1130 AM SNOW 1 NW SOUTH BEND 41.69N 86.28W
04/09/2016 M2.5 INCH ST. JOSEPH IN BROADCAST MEDIA
STORM TOTAL.
1120 AM SNOW GRANGER 41.74N 86.14W
04/09/2016 M2.0 INCH ST. JOSEPH IN PUBLIC
STORM TOTAL.
1050 AM SNOW 1 S SWANTON 41.57N 83.89W
04/09/2016 M5.0 INCH FULTON OH TRAINED SPOTTER
STORM TOTAL.
1017 AM SNOW SOUTH BEND 41.68N 86.27W
04/09/2016 E3.0 INCH ST. JOSEPH IN PUBLIC
APPROXIMATELY 3 INCHES TOTAL. ROADS ARE SNOW
COVERED AND SLICK, TRAFFIC SLOW. LOW
VISIBILITY.
1013 AM SNOW BERRIEN SPRINGS 41.95N 86.34W
04/09/2016 M1.5 INCH BERRIEN MI TRAINED SPOTTER
TOTAL OVER 2.25 HRS.
0953 AM SNOW 1 ESE MAGICIAN LAKE 42.06N 86.14W
04/09/2016 M2.4 INCH CASS MI COCORAHS
COCORAHS STATION DOWAGIAC 5.3 NNW /MI-CS-2/
0951 AM SNOW BUCHANAN 41.83N 86.37W
04/09/2016 M3.0 INCH BERRIEN MI TRAINED SPOTTER
24 HOUR TOTAL.
0945 AM SNOW VAN WERT 40.86N 84.58W
04/09/2016 M1.0 INCH VAN WERT OH EMERGENCY MNGR
24 HOUR TOTAL.
0900 AM SNOW 2 W HANNA 41.41N 86.81W
04/09/2016 M1.0 INCH LA PORTE IN COCORAHS
COCORAHS STATION WANATAH 4.4 ESE /IN-LP-2/
0900 AM SNOW 2 E CONSTANTINE 41.84N 85.63W
04/09/2016 M1.0 INCH ST. JOSEPH MI COCORAHS
COCORAHS STATION CONSTANTINE 1.9 E /MI-SJ-4/
0820 AM SNOW 2 SE ASSUMPTION 41.65N 83.89W
04/09/2016 M4.6 INCH FULTON OH PUBLIC
0815 AM SNOW 2 WNW LEO-CEDARVILLE 41.22N 85.06W
04/09/2016 M1.5 INCH ALLEN IN COCORAHS
COCORAHS STATION LEO 2.2 NW /IN-AL-36/
0815 AM SNOW STEVENSVILLE 42.01N 86.53W
04/09/2016 E2.0 INCH BERRIEN MI PUBLIC
LOW VISIBILITY WITH SLICK ROADS. TOTAL
ESTIMATED. SNOW HAS ENDED.
0800 AM SNOW 3 W NILES 41.84N 86.30W
04/09/2016 M1.6 INCH BERRIEN MI COCORAHS
COCORAHS STATION NILES 2.7 W /MI-BN-4/
0800 AM SNOW 1 WSW NAPOLEON 41.39N 84.14W
04/09/2016 M1.5 INCH HENRY OH COCORAHS
COCORAHS STATION NAPOLEON 0.6 WSW /OH-HY-7/
0800 AM SNOW 2 SW LA PORTE 41.59N 86.73W
04/09/2016 M1.9 INCH LA PORTE IN COCORAHS
COCORAHS STATION LA PORTE 1.6 SW /IN-LP-7/
0800 AM SNOW 5 S DEACON 40.57N 86.33W
04/09/2016 M1.0 INCH CASS IN CO-OP OBSERVER
CO-OP OBSERVER STATION YOUNG AMERICA /YNGI3/
0800 AM SNOW 4 NNW NORTH ADAMS 42.01N 84.56W
04/09/2016 M2.5 INCH HILLSDALE MI COCORAHS
COCORAHS STATION JONESVILLE 5.9 ENE
/MI-HL-4/
0800 AM SNOW 1 ENE LAGRANGE 41.65N 85.40W
04/09/2016 M1.9 INCH LAGRANGE IN COCORAHS
COCORAHS STATION LAGRANGE 1.3 ENE /IN-LG-5/
0750 AM SNOW 1 SSW NORTH JUDSON 41.21N 86.78W
04/09/2016 M1.0 INCH STARKE IN COCORAHS
COCORAHS STATION (KE9ML)NORTH JUDSON 0.7 SSW
/IN-ST-9/
0730 AM SNOW SAINT JOSEPH 42.10N 86.49W
04/09/2016 M1.5 INCH BERRIEN MI TRAINED SPOTTER
0720 AM SNOW 2 SSE STEVENSVILLE 41.99N 86.51W
04/09/2016 M2.0 INCH BERRIEN MI COCORAHS
COCORAHS STATION STEVENSVILLE 1.7 SSE
/MI-BN-2/
0715 AM SNOW 2 SW LA PORTE 41.59N 86.74W
04/09/2016 M1.0 INCH LA PORTE IN COCORAHS
COCORAHS STATION (KA9WNQ)LA PORTE 1.7 SW
/IN-LP-51/
0700 AM SNOW GALLUP 41.46N 84.15W
04/09/2016 M2.0 INCH HENRY OH COCORAHS
COCORAHS STATION GALLUP /OH-HY-9/
0700 AM SNOW 1 WNW BUCHANAN 41.84N 86.39W
04/09/2016 M2.0 INCH BERRIEN MI COCORAHS
COCORAHS STATION BUCHANAN 1.3 WNW /MI-BN-5/
0700 AM SNOW 3 SSE MCCLURE 41.33N 83.91W
04/09/2016 M2.5 INCH HENRY OH COCORAHS
COCORAHS STATION MCCLURE 3.4 SSE /OH-HY-5/
0700 AM SNOW 1 ESE BUCHANAN 41.82N 86.34W
04/09/2016 M1.0 INCH BERRIEN MI COCORAHS
COCORAHS STATION BUCHANAN 1.4 ESE /MI-BN-3/
0700 AM SNOW 1 SSW LA PORTE 41.59N 86.73W
04/09/2016 M1.5 INCH LA PORTE IN COCORAHS
COCORAHS STATION (WA9RON)LA PORTE 1.3 SSW
/IN-LP-49/
0700 AM SNOW KENDALLVILLE 41.44N 85.26W
04/09/2016 M1.2 INCH NOBLE IN CO-OP OBSERVER
CO-OP OBSERVER STATION KENDALLVILLE /KDVI3/
0645 AM SNOW 2 NE CROOKED LAKE 41.70N 85.00W
04/09/2016 M1.5 INCH STEUBEN IN TRAINED SPOTTER
TOTAL SINCE LAST NIGHT. STARTED AS
SLEET/RAIN THEN TRANSITIONED TO SNOW.
0645 AM SNOW LITCHFIELD 42.05N 84.75W
04/09/2016 M2.8 INCH HILLSDALE MI COCORAHS
COCORAHS STATION LITCHFIELD 0.3 ENE
/MI-HL-1/
0640 AM SNOW 3 WSW BYRON 41.64N 86.67W
04/09/2016 M3.0 INCH LA PORTE IN PUBLIC
0630 AM SNOW 3 ENE CROOKED LAKE 41.70N 84.99W
04/09/2016 M1.5 INCH STEUBEN IN COCORAHS
COCORAHS STATION ANGOLA 4.1 N /IN-SN-9/
0600 AM SNOW 1 ESE HESSTON 41.75N 86.64W
04/09/2016 M1.0 INCH LA PORTE IN COCORAHS
COCORAHS STATION (KC9YKU)NEW CARLISLE 7.3
WNW /IN-LP-54/
0600 AM SNOW 1 S ANGOLA 41.62N 85.00W
04/09/2016 M1.5 INCH STEUBEN IN COCORAHS
COCORAHS STATION ANGOLA 1.2 S /IN-SN-25/
0440 AM SNOW 3 NW TEDROW 41.64N 84.25W
04/09/2016 M4.6 INCH FULTON OH TRAINED SPOTTER
TOTAL SINCE 7 PM APRIL 8TH.
0400 AM SNOW 1 NE MOSCOW 42.06N 84.50W
04/09/2016 M3.0 INCH HILLSDALE MI TRAINED SPOTTER
12 HOUR SNOWFALL TOTAL
&&
NWS NORTHERN INDIANA
IRIS SYSTEMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:51 PM EDT | Gale Warning | IWX | 7 hr | |
| Apr 8, 9:51 PM EDT | Small Craft Advisory | IWX | 18 hr | |
| Apr 9, 6:27 AM EDT | Special Weather Statement | IWX | Fulton, LaPorte, Marshall, Pulaski, Saint Joseph, Starke | 48 min |
| Apr 9, 10:00 AM EDT | Special Weather Statement | IWX | Saint Joseph | 30 min |
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.